Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

okay so....i just went outside side about 5 minutes ago, granted its very hot outside, and came in after about 45 seconds looked in the mirror to brush my teeth and i had beeds of sweating pooring down my face, literally, any one else been sweating profusly while on accutane? lol

Share this post


Link to post
Share on other sites

Since I've been on Tane, I've noticed that I overheat much quicker, to the point where I need to throw cold water all over my face. Probably sweat more as well.

Share this post


Link to post
Share on other sites

I've been sweating lots the last few days. I don't remember sweating lots during accutane either. :|

Share this post


Link to post
Share on other sites

iim on day 3 and yesterday i was overheating hardcore. the rest of my family thought i was crazy begging for the air to be turned on in 75 degree weather.

Share this post


Link to post
Share on other sites

I sweat profusely, but this was also pre-tane. However, I have noticed my head sweats more than any other body part. Especially when I run I will have probably a cup or so of sweat come off my head. No big deal though, sweating is healthy.

Share this post


Link to post
Share on other sites

This might be good news for me because i'm always incredibly cold. Right now, everyone's outside wearing shorts and t-shirts sweating... and i'm sitting here with a space heater blasting at me :lol:

Share this post


Link to post
Share on other sites

my body temperature seems to change really fast while on accutane. the other day i was in my room and was freezing. i went outside to go to class and by the time i got there i was sweating like crazy. after a little while in class i got really cold again. then i went home and when i got home i was sweating like crazy again. after 20 minutes i was freezing.

Share this post


Link to post
Share on other sites

Same here, but I attributed it to the lotion. It moisturizes your face, yes, but it also effectively puts a layer over it, making it hard for your skin to breathe. That's what I figured was happening, because it only happens if I've put lotion on that morning.

Share this post


Link to post
Share on other sites

I have read from someone who thinks they have developed hyperhidrosis after taking accutane a few years prior. That'd be very rare tho

Share this post


Link to post
Share on other sites
I have read from someone who thinks they have developed hyperhidrosis after taking accutane a few years prior. That'd be very rare tho

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×